MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE
Model Number FS+152530BC
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
During dialysis treatment the small clear plastic ring below the safety, had cracked and fell off.Treatment was completed and the nurse went to remove the avf fistula needle and noted it was sitting by the patients hand.No issue removing the avf needle.No injuries or medical interventions reported.
 
Event or Problem Description

Brand Name
NIPRO SAFETOUCH II AVF NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key11897875
Report Number8041145-2021-00013
Device Sequence Number11116121
Product Code FOZ
UDI-Device Identifier00383790000062
UDI-Public00383790000062
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberFS+152530BC
Device Catalogue NumberFS+152530BC
Device Lot Number20D16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;